RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
 
Motylev, L Yu

Statistics Math-Net.Ru
Total publications: 9
Scientific articles: 9

Number of views:
This page:76
Abstract pages:947
Full texts:360
References:106

http://www.mathnet.ru/eng/person22880
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/198928

Publications in Math-Net.Ru
1990
1. L. Yu. Motylev, “Asymptotics near a turning point for a second-order nonlinear equation”, Mat. Zametki, 48:6 (1990),  145–146  mathnet  mathscinet  zmath
1988
2. L. Yu. Motylev, “The WKB method and a problem of the turning point for linear equations with nonsmooth dependence on a small parameter”, Izv. Vyssh. Uchebn. Zaved. Mat., 1988, 2,  76–78  mathnet  mathscinet  zmath; Soviet Math. (Iz. VUZ), 32:2 (1988), 111–114
1987
3. L. Yu. Motylev, “Perturbation theory in a complex domain for equations of Turritin type with a small parameter multiplying the derivative”, Differ. Uravn., 23:11 (1987),  1904–1913  mathnet  mathscinet  zmath
1986
4. V. V. Kucherenko, L. Yu. Motylev, “The limits of applicability of the canonical operator method for nonstrictly hyperbolic equations with nonsmooth characteristics”, Izv. Akad. Nauk SSSR Ser. Mat., 50:4 (1986),  741–762  mathnet  mathscinet  zmath; Math. USSR-Izv., 29:1 (1987), 95–117
5. L. Yu. Motylev, “Asymptotic solutions of the Orr–Sommerfeld equation with a turning point of high order”, Zh. Vychisl. Mat. Mat. Fiz., 26:11 (1986),  1627–1634  mathnet  mathscinet  zmath; U.S.S.R. Comput. Math. Math. Phys., 26:6 (1986), 15–20
1985
6. V. V. Kucherenko, L. Yu. Motylev, “A parametrix for a nonstrictly hyperbolic equation with nonsmooth characteristics”, Mat. Sb. (N.S.), 127(169):3(7) (1985),  291–310  mathnet  mathscinet  zmath; Math. USSR-Sb., 55:2 (1986), 287–307
1984
7. V. V. Kucherenko, L. Yu. Motylev, “A nonstrictly hyperbolic equation with nonsmooth characteristics”, Dokl. Akad. Nauk SSSR, 276:5 (1984),  1056–1059  mathnet  mathscinet  zmath
8. L. Yu. Motylev, “Formal asymptotic solutions of a class of ordinary differential equations in the neighborhood of a turning point”, Mat. Sb. (N.S.), 123(165):1 (1984),  130–140  mathnet  mathscinet  zmath; Math. USSR-Sb., 51:1 (1985), 129–139
1979
9. L. Yu. Motylev, “Transformation of the system of Maxwell equations in an inhomogeneous medium into an equation on the rotation group”, TMF, 38:3 (1979),  364–369  mathnet  mathscinet; Theoret. and Math. Phys., 38:3 (1979), 241–245

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019